# SDR AALA201706199068

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 23,250 hours, 9,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS NOT GROUNDED. EMER EXIT LENS COVER MISSING AT 1R DOOR. REPLACED EMERGENCY EXIT LENS ASSY 1R DOOR IAW AMM 33-51-01.
